# SDR SIMA201023201

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 25,566 hours, 24,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570264401
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3948 DURING CRUISE THE CREW REPORTED, RECEIVED A HYDRAULIC 1 LOW QUANTITY MESSAGE FOLLOWED BY E1 HYDRAULIC PUMP FAIL AND THE ELECTRIC HYDRAULIC PUMP CYCLED ON AND OFF.  AT GEAR EXTENSION RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED AT ORD WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN LANDING GEAR (RIGHT) ACTUATOR HOSE ASSEMBLY IAW EMB 145 MM CH 32-33-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
